# SDR SWAA2025071783852

- Difficulty date: June 20, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 29,470 hours, 14,662 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Pulled
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TRAILING EDGE PANEL 561BB HAS DAMAGED SCREW HOLES UPPER SURFACE. LOCATED AFT EDGE ROW FROM SCREWS PULLING THROUGH COMPOSITE PANEL.     ACCOMPLISHED REPAIR TO AREA REF SRM 51-70-04-2R-9 PER CORRECTIVE ACTIONS 1 AND 2. RESTORED FINISH TO AREA REF AMM 51-21-99..
